# SDR 05FDEA04126

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Repair
- Condition: Proper
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER INBOARD ELEVATOR FOUND 1 EXTERNAL DOUBLER REPAIR AT XE 243 DIMENS 17" BY 6".  PERFORMED INSPECTION ON REPAIR DOUBLER IAW SRM 55-10-00 FIG 8 VOL 1.  FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 P2 E3 RESTORED PAINT ON STRIPPED AREA IAW SRM 51-21-01 VOL 2 PAR 33 AND 24.
